Illinois Journal of Mathematics

Weakly closed algebras of subnormal operators

Joseph A. Ball, Robert F. Olin, and James E. Thomson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 2 (1978), 315-326.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048741

Digital Object Identifier
doi:10.1215/ijm/1256048741

Mathematical Reviews number (MathSciNet)
MR0477853

Zentralblatt MATH identifier
0377.47022

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.

Citation

Ball, Joseph A.; Olin, Robert F.; Thomson, James E. Weakly closed algebras of subnormal operators. Illinois J. Math. 22 (1978), no. 2, 315--326. doi:10.1215/ijm/1256048741. https://projecteuclid.org/euclid.ijm/1256048741


Export citation